MathSciNet Relay Station
MathSciNet bibliographic data
MR1879833 35Q60 (35A35 78A60)
Alterman, Deborah; Rauch, Jeffrey Nonlinear geometric optics for short pulses. J. Differential Equations 178 (2002), no. 2, 437–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement